# SDR CAL951094

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LEFT WING STRINGER FLANGE AT WS 656.5.  THE CRACK WAS STOP DRILLED.  REPAIR CHANNELS WERE FABRICATED AND INSTALLED IAW SRM 57-10-4, 51-10-2, AND 51-20-4.  (M)
